Relieves pain and reduces fever.
OfirmevThere may be other brand names for this medicine.
When This Medicine Should Not Be Used
This medicine is not right for everyone. You should not receive this medicine if you had an allergic reaction to acetaminophen, or if you have severe liver disease.
How to Use This Medicine
- Your doctor will prescribe your dose and schedule. This medicine is given through a needle placed in a vein. The medicine will be injected slowly over 15 minutes.
- A nurse or other health provider will give you this medicine.
Drugs and Foods to Avoid
Ask your doctor or pharmacist before using any other medicine, including over-the-counter medicines, vitamins, and herbal products.
- Some medicines and foods can affect how acetaminophen works. Tell your doctor if you are using a blood thinner, such as warfarin.
- Do not drink alcohol while you are using this medicine.
Warnings While Using This Medicine
- Tell your doctor if you are pregnant or breastfeeding, or if you have kidney or liver problems.
- Carefully check the labels of all other medicines you are using, because they may also contain acetaminophen. It is not safe to use more than 4 grams (4,000 milligrams) of acetaminophen in 24 hours.
- Your doctor will check your progress and the effects of this medicine at regular visits. Keep all appointments.
Possible Side Effects While Using This Medicine
Call your doctor right away if you notice any of these side effects:
- Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
- Dark urine or pale stools, nausea, vomiting, loss of appetite, pain in your upper stomach, yellow skin or eyes
- Decrease in how much or how often you urinate
- Dry mouth, increased thirst, or muscle cramps
- Fast, slow, pounding, or uneven heartbeat
- Fever, cough, or increased sweating
- Lightheadedness, dizziness, or fainting
- Pain, itching, burning, swelling, or a lump under your skin where the needle was placed
- Shortness of breath or trouble breathing
- Swelling in your hands, ankles, or feet
- Unusual bleeding, bruising, or weakness
If you notice these less serious side effects, talk with your doctor:
- Agitation, headache, or muscle spasms
- Constipation, diarrhea, or stomach pain (in children)
- Rash or itching skin
- Tiredness or trouble sleeping
If you notice other side effects that you think are caused by this medicine, tell your doctor
Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088